# SDR SIMA20210916003

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 12,083 hours, 7,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FWD LH EMERGENCXY PHOTOLUMINESCENT STRIP WORN-C/A-RAR WORN FIRST FWD LH EMERGENCY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. NO FURTHER DEFECT NOTED
